# SDR N6WA2017012701

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 32,168 hours, 23,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEAL. PERFORMED GENERAL VISUAL INSPECTION OF AIRCRAFT AND FOUND TO BE SAFE FOR A ONE TIME FERRY FLIGHT.
